Dynamic stability under high-frequency parametric excitation
Doklady Akademii Nauk, Tome 257 (1981) no. 4, pp. 853-857
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_4_a19,
author = {S. V. Chelomei},
title = {Dynamic stability under high-frequency parametric excitation},
journal = {Doklady Akademii Nauk},
pages = {853--857},
year = {1981},
volume = {257},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_4_a19/}
}
S. V. Chelomei. Dynamic stability under high-frequency parametric excitation. Doklady Akademii Nauk, Tome 257 (1981) no. 4, pp. 853-857. http://geodesic.mathdoc.fr/item/DAN_1981_257_4_a19/